Note on the spectrum of classical and uniform exponents of Diophantine approximation

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-8
JournalActa Arithmetica
Volume185
Issue number1
DOIs
Publication statusPublished - 2018

Keywords

  • Diophantine approximation
  • simultaneous approximation
  • parametric
  • geometry of numbers

Cite this

Note on the spectrum of classical and uniform exponents of Diophantine approximation. / Marnat, Antoine.

In: Acta Arithmetica, Vol. 185, No. 1, 2018, p. 1-8.

Research output: Contribution to journalArticleResearchpeer-review

@article{755d3292d4d740feb7a5c04eb2b58a4e,
title = "Note on the spectrum of classical and uniform exponents of Diophantine approximation",
keywords = "Diophantine approximation, simultaneous approximation, parametric, geometry of numbers",
author = "Antoine Marnat",
year = "2018",
doi = "10.4064/aa170106-23-3",
language = "English",
volume = "185",
pages = "1--8",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "1",

}

TY - JOUR

T1 - Note on the spectrum of classical and uniform exponents of Diophantine approximation

AU - Marnat, Antoine

PY - 2018

Y1 - 2018

KW - Diophantine approximation

KW - simultaneous approximation

KW - parametric

KW - geometry of numbers

U2 - 10.4064/aa170106-23-3

DO - 10.4064/aa170106-23-3

M3 - Article

VL - 185

SP - 1

EP - 8

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 1

ER -